Journal article

Quasilinear elliptic systems in divergence form with weak monotonicity and nonlinear physical data

  • Augsburger, Fabien Department of Mathematics, Fribourg University, Switzerland
  • Hungerbühler, Norbert Department of Mathematics, Fribourg University, Switzerland
    07.12.2004
Published in:
  • Electronic Journal of Differential Equations. - 2004, vol. 144, no. 1-18
English We study the quasilinear elliptic system −div σ(x, u,Du) = v(x) + f(x, u) + div g(x, u) on a bounded domain of Rⁿ with homogeneous Dirichlet boundary conditions. This system corresponds to a diffusion problem with a source v in a moving and dissolving substance, where the motion is described by g and the dissolution by f. We prove existence of a weak solution of this system under classical... Show more…
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
Other electronic version

Published version : http://www.emis.de/journals/EJDE/Volumes/2004/144/abstr.html

License
License undefined
Identifiers
  • RERO DOC 4163
Persistent URL
https://folia.unifr.ch/unifr/documents/299695